# SDR FDEA201309172245

- Difficulty date: September 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Chafed
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT FRAME HAS SEVERAL CHAFED SPOTS BS 1280, FROM STR 6-14L.  REMOVED  DAMAGE IAW SRM  51-10-02.  FOUND  TO  BE  OUT OF LIMITS IAW 53-00-07, FIG  101, AD2,  DETAIL  II .  REPAIRED  FRAME  IAW  SRM SF 53-00- 07, REPAIR 3,  MAJOR  REPAIR
